# SDR SWIA202054793

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM TOP SURFACE AT FS 1031.00, LBL 9.  C-CHECK RO 12/26/2020.  COMPLIED WITH MHIRJ REO AND CRJ900 SRM.  FOR REPAIR OF FLOOR BEAM AT LBL 9.00 BETWEEN FS 1031.00 AND FS 1051.30 COMPLIED WITH.  COMPLETED FORM M-337.
